YAN Zhen-ya, ZHANG Hong-qing. Auto-Darboux Transformation and Exact Solutions of the Brusselator Reaction Diffusion[J]. Applied Mathematics and Mechanics, 2001, 22(5): 477-482.
Citation: YAN Zhen-ya, ZHANG Hong-qing. Auto-Darboux Transformation and Exact Solutions of the Brusselator Reaction Diffusion[J]. Applied Mathematics and Mechanics, 2001, 22(5): 477-482.

Auto-Darboux Transformation and Exact Solutions of the Brusselator Reaction Diffusion

  • Received Date: 1999-11-01
  • Rev Recd Date: 2000-12-18
  • Publish Date: 2001-05-15
  • Firstly,using the improved homogeneous balance method,an auto-Darboux transformation(ADT) for the Brusselator reaction diffusion model is found.Based on the ADT,several exact solutions are obtained which contain some authors.results known.Secondly,by using a series of transformations,the model is reduced into a nonlinear reaction diffusion equation and then through using sine-cosine method,more exact solutions are found which contain soliton solutions.
  • loading
  • [1]
    Lefever R,Herschkowitz-Kaufman M,Turner J M.The steady-state solutions of the Brusselator model[J].Phys Lett A,1977,60(3):389-396.
    [2]
    Vani P K,Ramanufam G A,Kaliappan P.Painleve analysis and particular of a coupled nonlinear reaction diffusion system[J].J Phys A:Math Gen,1993,26(3):L97-L100.
    [3]
    Pickering A.A new truncation in Painleve analysis[J].J Phys A:Math Gen,1993,26(20):4395-4406.
    [4]
    Ndayirinde I,Malffliet W.New special solutions of the 'Brusselator' reaction model[J].J Phys A:Math Gen,1997,30(14):5151-5158.
    [5]
    Larsen A L,Weiss approach to a pair of coupled nonlinear reaction-diffusion equations[J].Phys Lett A,1993,179(2):284-290.
    [6]
    范恩贵,张鸿庆.非线性孤子方程的齐次平衡法[J].物理学报,1998,47(7):1254-1260.
    [7]
    YAN Zhen-ya,ZHANG Hong-qing.Backlund transformation and exact solutions for(2+1)-dimensional KPP equation[J].Communications in Nonlinear Science and Numerical Simulation,1999,4(2):146-150.
    [8]
    YAN C C.A simple transformation for nonlinear waves[J].Phys Lett A,1996,224(1):77-84.
    [9]
    YAN Zhen-ya,ZHANG Hong-qing.Explicit exact solutions for the variant Boussinesq equation in mathematical physics[J].Phys Lett A,1999,252(3):291-297.
    [10]
    闫振亚,张鸿庆,范恩贵.一类非线性演化方程新的显式精确解[J].物理学报,1999,48(1):1-5.
    [11]
    Wu W.On zeros of algebra equations[J].Kexue Tongbao,1986,31(1):1-5.
    [12]
    Chacdhury S R.Painleve analysis and special solutions of two families of reaction-diffusion equations[J].Phys Lett A,1991,159(6):311-317.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2376) PDF downloads(826) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return